# SDR IXXA07SMN104S

- Difficulty date: February 8, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45961
- Aircraft time: 70,003 hours, 17,984 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Zone 600
- Part time: 70,003 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING CENTER LEADING EDGE SLOT VANE HOLES ELONGATED, BETWEEN STATION XOLDI 6.225 AND XS 435.789.  REMOVED EXISTING INTERNAL DOUBLER.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK OR CORROSION FOUND.  FABRICATED NEW SKIN AND INTERNAL DOUBLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW FAA FORM 8110-3 NUMBER 07042 DATED 02-07-07, SEMAN DRAWING NUMBER ED-4458 DATED 02-02-07, EO SEMAN NUMBER 2007209 DATE 02-07-07, DC8 SRM 51-1-21, DC8 SRM 51-3-0, SEMAN DRAWING NUMBER ED-4458,DC8 NDT SPM PART 06-10-01-001, FORM SMN 242-2, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, DC8 SRM 51-1-20D, AND DC8 SRM
